# SDR VNAA2017092511101

- Difficulty date: September 25, 2017
- Submitted: September 27, 2017
- Operation: Air carrier
- Aircraft: N221PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7889
- Aircraft time: 32,661 hours, 32,623 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bracket
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, THE CREW RECEIVED A NOSE DOOR OPEN MESSAGE FOLLOWED BY A WARNING GEAR DISAGREE MESSAGE. THE CREW RETURNED TO FIELD AND NO EMERGENCY WAS DECLARED. THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NLG OLEO CTR/EXT SENSOR BRACKET, CHECK GOOD.
